# SDR FOTR20150925004

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N332DH
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26332
- Aircraft time: 56,612 hours, 18,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Bs 1180-1280
- Part time: 56,612 hours, 18,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1280 TO 1255 INBD AND OTBD SEAT TRACK IS GOUGED AND CORRODED, RBL 45.5.  REPAIRED ON FAS NON-ROUTINE 59907 UNDER WO N332DH-01-01.
